By Topic

A general proof for overlapped multiple-bit scanning multiplications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Vassiliadis, S. ; IBM Corp., Endicott, NY, USA ; Schwarz, E.M. ; Hanrahan, D.J.

Because of recent advances in technology, multibit scanning implementations can be considered that exceed three-bit and four-bit groupings. The generalized proof for the multibit overlapped scanning multiplication is introduced, and the multiplication process is discussed. The proofs are intended to establish the correctness of the decode and the actions taken to produce the multiplication of any valid scheme proposed in the past, and to dictate the correct decode and actions taken for any overlapped s-bit scanning algorithm such that s is a natural number greater than or equal to two. The multiplication is considered to be between two fractional numbers, which are represented in two's-complement form.<>

Published in:

Computers, IEEE Transactions on  (Volume:38 ,  Issue: 2 )